# SDR YENA2021043000298

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 67,493 hours, 24,096 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 192, TPA-BOS. LEVEL 2 ODOR EVENT DETECTED BY PREVIOUS FLIGHT CREW AND CURRENTLY DETECTED IN CABIN AND COCKPIT ( APU BLEED VALVE ) ; PER INFO NOTICE 2017-T015F, APPLIED MEL 36-12-02-A CAT C PER MCC.  APU BLEED/LOAD CONTROL VALVE SECURED IN THE CLOSED POSITION IAW AMM 49-51-00. POSITION INDICATOR ON VALVE BODY SHOWS CLOSED POSITION. (SUPPLEMENTAL INFORMATION TO FOLLOW)
